# SDR YENA20130701137

- Difficulty date: July 1, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 48,903 hours, 17,802 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT, LT WING T/E TOP SKIN ON RIB 74 OTBD OF NR 1 SPOILER ACTUATOR FITTING CORRODED.  REMOVED ALL CORROSION BY BLENDING.  ACCOMPLISHED DETAIL VISUAL INSP AND HFEC.  FABRICATED SHIM WASHERS, RECUT HOLES AND COUNTERSINK TO SUIT FASTENERS.  APPLIED CHEMICAL CONVERSION COATING. REPAIR IAW EC-A13-434-01.
